MathSciNet Relay Station
MathSciNet bibliographic data
MR1462056 (98e:90110) 90C20 (65K05)
Peng, Ji-Ming; Yuan, Ya-Xiang Optimality conditions for the minimization of a quadratic with two quadratic constraints. SIAM J. Optim. 7 (1997), no. 3, 579–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement